Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 116 of 178 found articles
 
 
  On circumscribing polygons for line segments
 
 
Title: On circumscribing polygons for line segments
Author: Pach, János
Rivera-Campo, Eduardo
Appeared in: Computational geometry
Paging: Volume 10 (1998) nr. 2 pages 4 p.
Year: 1998
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 116 of 178 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands